Gynecomastia after taking steroids

There are several causes of gynecomastia in men. Hormonal changes are one of them. Men also produce estrogen (the female hormone) and if excess estrogen is produced, and the levels do not balance with testosterone (the male hormone), gynecomastia could occur. A number of medications could also cause gynecomastia. These include anti depressants, antibiotics, steroids, androgens, AIDS medications, heart medications and so on. Alcohol and street drugs could be responsible for gynecomastia as well. Other health conditions like hyperthyroidism, tumors, aging, liver failure, and kidney failure, cirrhosis of the liver, starvation and malnutrition play a role in the development of this condition as well. Gynecomastia is not physically harmful but growing glandular tissue can be painful.

Gynecomastia after taking steroids

gynecomastia after taking steroids

Media:

gynecomastia after taking steroidsgynecomastia after taking steroidsgynecomastia after taking steroidsgynecomastia after taking steroidsgynecomastia after taking steroids